MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ PRO MEDSTATION¿ ES AUXILIARY; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ PRO MEDSTATION¿ ES AUXILIARY; AUTOMATED DISPENSING CABINET
Model Number 500001004005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 22-dec-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the auxiliary drawers 2.1 and 2.2 were not detected on bus.A field service engineer found that auxiliary drawers 2.1 and 2.2 were not detected on the bus, as reported by the customer.Further investigation revealed that the main module controller board and both retractors were defective.The defective parts were replaced.After repairs, the half-height auxiliary drawer was functioning properly.The system functioned as intended after the field service engineer repaired the device.
 
Event or Problem Description
It was reported that when using the bd pyxis¿ pro medstation¿ es auxiliary, all half height cubie pockets from drawer 2.1 (aux) of the device were not detected on the bus.The customer stated that this malfunction occurred while dispensing the medication and the user managed to get the medication from another station, which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.

Brand Name
BD PYXIS¿ PRO MEDSTATION¿ ES AUXILIARY
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
8586172000
MDR Report Key25216163
Report Number2016493-2026-30256
Device Sequence Number10001184
Product Code BRY
UDI-Device Identifier10885403517839
UDI-Public(01)10885403517839
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001004005
Device Catalogue Number1152-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown